Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 18, NWS Green Bay, WI

November 24, 2013

NWS Green Bay, WI issued this gale warning at Nov 24, 2013, 3:51 PM CST. It took effect at Nov 24, 2013, 6:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2013, 3:51 PM CST (21:51 UTC)
In effect from
Nov 24, 2013, 6:00 PM CST
Expired
Nov 25, 2013, 9:54 AM CST
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS73 KGRB 242151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST SUN NOV 24 2013

...INCREASING WINDS AND WAVES EXPECTED...

.A TIGHTENING PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION
AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN
INCREASING WINDS AND BUILDING WAVES THROUGH MONDAY. 

LMZ521-541-250600-
/O.UPG.KGRB.SC.Y.0093.131125T0000Z-131126T0600Z/
/O.NEW.KGRB.GL.W.0018.131125T0000Z-131125T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
351 PM CST SUN NOV 24 2013

...GALE WARNING IN EFFECT UNTIL NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS THIS EVENING. GUSTS
  TO AROUND 40 KTS ARE POSSIBLE AFTER MIDNIGHT TONIGHT THROUGH
  MONDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY AND LAKE
  NEAR NORTHERN DOOR COUNTY.

* WAVES...BUILDING TO 6 TO 9 FT...WITH HIGHEST WAVES EXPECTED IN
  TOWARDS THE NORTHERN LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-250600-
/O.CON.KGRB.SC.Y.0093.131125T0000Z-131126T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
351 PM CST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS THIS EVENING...WITH
  HIGHER GUSTS POSSIBLE.

* WAVES...BUILDING TO 4 TO 7 FT...WITH HIGHEST WAVES EXPECTED IN
  TOWARDS THE NORTHERN LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
696 
WHUS73 KGRB 250317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST SUN NOV 24 2013

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.A TIGHTENING PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION
AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN
GUSTY WINDS AND HIGH WAVES THROUGH MONDAY.

LMZ521-541-251130-
/O.CON.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
917 PM CST SUN NOV 24 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WINDS...SOUTH WINDS OF 30 KTS...WITH GUSTS TO AROUND 40 KTS LIKELY
  THROUGH MONDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY
  AND LAKE NEAR NORTHERN DOOR COUNTY.

* WAVES...BUILDING TO 6 TO 9 FT...WITH HIGHEST WAVES EXPECTED IN 
  TOWARDS THE NORTHERN LAKE AND BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-251130-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
917 PM CST SUN NOV 24 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KTS...WITH HIGHER GUSTS
  POSSIBLE.

* WAVES...BUILDING TO 4 TO 7 FT...WITH HIGHEST WAVES EXPECTED IN 
  TOWARDS THE NORTHERN LAKE AND BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
629 
WHUS73 KGRB 251040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CST MON NOV 25 2013

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED...

.A STRONG PRESSURE GRADIENT ACROSS THE GREAT LAKES REGION AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM WILL RESULT IN GUSTY WINDS
AND HIGH WAVES...

LMZ521-541-251800-
/O.CON.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
440 AM CST MON NOV 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...SOUTHWEST WINDS OF 30 KTS...WITH GUSTS TO AROUND 40 KTS
  LIKELY THROUGH MIDDAY. HIGHEST GUSTS SHOULD BE EXPECTED OVER THE BAY
  AND LAKE NEAR NORTHERN DOOR COUNTY.

* WAVES...6 TO 9 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN
  LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-251845-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
440 AM CST MON NOV 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE.

* WAVES...4 TO 7 FT...WITH HIGHEST WAVES EXPECTED OVER THE NORTHERN
  LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
445 
WHUS73 KGRB 251554
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CST MON NOV 25 2013

...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.STRONG LOW PRESSURE PASSING NORTH OF LAKE SUPERIOR WILL RESULT IN
GUSTY SOUTHWEST WINDS AND HIGH WAVES OVER THE BAY AND LAKE. THE
WINDS AND WAVES WILL EASE BY LATE TONIGHT.

LMZ521-541-260000-
/O.CAN.KGRB.GL.W.0018.000000T0000Z-131125T1800Z/
/O.EXA.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
954 AM CST MON NOV 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE.

* WAVES...6 TO 9 FT...WITH HIGHEST WAVES EXPECTED OVER THE
  NORTHERN LAKE AND BAY...EASING TO 4 TO 7 FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-260000-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-131126T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
954 AM CST MON NOV 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS POSSIBLE.

* WAVES...4 TO 7 FT...WITH HIGHEST WAVES EXPECTED OVER THE
  NORTHERN LAKE AND BAY...EASING TO 3 TO 5 FT BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 24, 3:04 PM CST, 47 minutes earlier.

Area forecast discussion, Nov 24, 3:04 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CST SUN NOV 24 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 303 PM CST SUN NOV 24 2013

WINDS AND CHANCES FOR SNOW/FREEZING DRIZZLE ARE MAIN CONCERNS
TONIGHT INTO MONDAY.

INCREASING WINDS ARE EXPECTED THROUGH THE NIGHT AS PRESSURE
GRADIENT TIGHTENS AND LOW LEVEL JET CRANKS UP. WINDS WILL GUSTS
TO AROUND 30 MPH...WITH GUSTS TO OVER 40 MPH OVER DOOR COUNTY.

APPROACHING FRONT AND SHORTWAVE ENERGY FROM THE NORTHWEST WILL
INCREASE LIFT THROUGH THE NIGHT. LIKE THE PREVIOUS FORECAST...
SATURATION CONCERNS STILL EXIST FOR LIGHT SNOW OR LIGHT FREEZING
DRIZZLE OVERNIGHT. THINK THERE WILL BE A BRIEF PERIOD OF ENOUGH
SATURATION FOR A PERIOD OF LIGHT SNOW LATE TONIGHT NORTH AND
WEST OF THE FOX VALLEY AND THEN ACROSS THE ENTIRE AREA MONDAY
MORNING. THINKING A FEW TENTHS OF AN INCH OF SNOW AT MOST SPOTS AT
BEST. FREEZING DRIZZLE IS STILL POSSIBLE AS SOME OF THE MID LEVEL
MOISTURE IS SCOURED OUT. HIGHS ON WEDNESDAY WILL BE CONSIDERABLY
WARMER...IN THE UPPER 20S TO LOWER 30S.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 303 PM CST SUN NOV 24 2013

SPLIT UPPER FLOW FORECAST TO CONTINUE THROUGH THE END
OF THE WEEK WITH SOME ARCTIC AIR ARRIVING AT TIMES AND MODERATING
TRENDS AT OTHERS. NO GULF MOISTURE TO SPEAK OF WITH THE SPLIT FLOW
SO A GENERALLY DRY PATTERN OUTSIDE OF LAKE EFFECT SNOW. LAKE EFFECT
SNOW LOOKS LIKELY LATE MONDAY NIGHT THROUGH TUESDAY NIGHT BUT SNOW
ACCUMULATIONS WILL BE MODERATED BY UNFAVORABLE WIND DIRECTION AT
TIMES. LOOKS LIKE THERE WILL BE SEVERAL INCHES OF SNOW OVER A DAY
OR TWO IN THE SNOW BELTS WITH SNOW SHOWERS OR FLURRIES DOWNSTREAM.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 303 PM CST SUN NOV 24 2013

GUSTY WINDS AND CHANCES FOR SNOW/FREEZING DRIZZLE MAIN CONCERN
FOR TONIGHT INTO MONDAY. WINDS ARE EXPECTED TO INCREASE THIS
AFTERNOON. BY TONIGHT...WINDS WILL BE FROM 210-230 DEGREES AT 15
TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. DESPITE THE GUSTY LOW
LEVEL WINDS AT THE SURFACE...CONTINUED TO MENTION WIND SHEAR IN
THE TAFS WITH AROUND 60 KNOTS AROUND TWO THOUSAND FEET. LATER
TONIGHT...SOME LIGHT PRECIPITATION IS EXPECTED TO DEVELOP LATE
TONIGHT IN MONDAY MORNING. MODELS SOUNDINGS WOULD SUGGEST LIGHT
SNOW/FREEZING DRIZZLE DEPENDING ON THE MOISTURE PROFILES OF THE
SOUNDINGS. STILL A LOT OF UNCERTAINTY IN THE FREEZING DRIZZLE
ASPECT SINCE CEILING HEIGHTS OFF THE NUMERICAL GUIDANCE STILL
FAIRLY HIGH FOR THIS TYPE OF EVENT TO OCCUR. A CONTINUED CHANCE OF
LIGHT SNOW OR FREEZING DRIZZLE WILL CONTINUE MONDAY MORNING AS A
SURFACE BOUNDARY MOVES ACROSS THE REGION. AGAIN...GUSTY SOUTHWEST
WINDS WILL CONTINUE...BUT SHOULD GRADUALLY SUBSIDE MONDAY AFTERNOON.
CIGS WILL DROP INTO THE MVFR CATEGORY FOR THE MOST PART LATER
TONIGHT AND MONDAY MORNING.
&&

.MARINE...
ISSUED AT 303 PM CST SUN NOV 24 2013

DECIDED TO UPGRADE CENTRAL BAY OF GREEN BAY AND THE NEAR SHORE
WATERS OF LAKE MICHIGAN FROM STURGEON BAY NORTH TO WASHINGTON
ISLAND TO A GALE WARNING FOR TONIGHT THROUGH NOON MONDAY. BELIEVE
THERE WILL BE GALE FORCE GUSTS LATE THIS EVENING INTO MONDAY
MORNING. WINDS WILL GRADUALLY SUBSIDE LATE MONDAY MORNING INTO MONDAY
AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ECKBERG
LONG TERM......RDM
AVIATION.......ECKBERG
MARINE.........ECKBERG
Hazardous weather outlook, Nov 24, 2:35 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CST SUN NOV 24 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
235 PM CST SUN NOV 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WINDY CONDITIONS COULD CREATE HAZARDOUS TRAVEL FOR HIGH PROFILE
VEHICLES. WIND GUSTS OVER 30 MPH ARE EXPECTED...WITH GUSTS OVER
40 MPH ARE POSSIBLE ACROSS DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SPOTTY LIGHT SNOW...MIXED WITH SOME LIGHT FREEZING DRIZZLE IS
POSSIBLE TOWARD DAYBREAK MONDAY AND MAY CONTINUE MONDAY MORNING.
A FEW SCATTERED SLICK SPOTS ARE POSSIBLE ON AREA ROADS ESPECIALLY
ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN MONDAY MORNING.

THERE IS ALSO A CHANCE FOR ACCUMULATING SNOW IN THE LAKE SUPERIOR
SNOW BELT REGION OF VILAS COUNTY STARTING MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH.

LMZ521-522-541>543-252045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
235 PM CST SUN NOV 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT TONIGHT FOR THE CENTRAL BAY OF GREEN
BAY AND THE NEAR SHORE WATERS OF LAKE MICHIGAN FROM STURGEON BAY
TO WASHINGTON ISLAND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GALE FORCE GUSTS WILL CONTINUE OVER THE COASTAL WATERS OF NORTHERN
DOOR COUNTY MONDAY MORNING. WINDS WILL SUBSIDE MONDAY AFTERNOON.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 10:03 AM CSTSmall Craft AdvisoryGRB38 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.